# SDR AALA20120322016

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 46,976 hours, 6,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT ON SEAT 24C MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT ON SEAT 24C.  OPS CHECK NORMAL.
